MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541408 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is part of a batch of late reports resulting from internally identified data inconsistencies between a postmarket study and our complaint handling databases.Additional information about this event was made available on (b)(6) 2022 via postmarket study data, but was not transferred to our complaint handling database at that time.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: asymmetry mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient who underwent primary breast augmentation, as part of a clinical trial, with two 440cc mentor memoryshape breast implants, suffered bilateral breast asymmetry, post-operatively.As a result, the patient underwent bilateral breast implant removal and replacement with unspecified gel implants on (b)(6) 2020.This medwatch form is for the right breast prosthesis asymmetry on the left breast has been reported under mrn: 1645337-2020-04544.
Additional Manufacturer Narrative
On october 18, 2022, mentor became aware that an incorrect unique identifier( udi) has been submitted in the initial report sent.The correct number has been populated.Section d 4.Unique identifier( udi): (b)(4).